Applications of fixed point results for cyclic Boyd-Wong type generalized \(F-\psi\)-contractions to dynamic programming

Volume 17, Issue 2, pp 200-215

Publication Date: 2017-06-15

http://dx.doi.org/10.22436/jmcs.017.02.02

Authors

Deepak Singh - Department of Applied Sciences, NITTTR, Under Ministry of HRD, Govt. of India, Bhopal, (M.P.), 462002 India.
Varsha Chauhan - Department of Mathematics, NRI Institute of Research & Technology, Bhopal M.P, India.
Poom Kumam - KMUTTFixed Point Research Laboratory, Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha-Uthit Road, Bang Mod, Thung Khru, Bangkok 10140, Thailand.
Vishal Joshi - Department of Mathematics, Jabalpur Engineering College, Jabalpur (M.P.), India.
Phatiphat Thounthong - Renewable Energy Research Centre, King Mongkut’s University of Technology North Bangkok (KMUTNB), Wongsawang, Bangsue, Bangkok 10800, Thailand.

Abstract

Recently, Piri et al. [H. Piri, P. Kumam, Fixed Point Theory Appl., 2014 (2014), 11 pages] refined the result of Wardowski [D. Wardowski, Fixed Point Theory Appl., 2012 (2012), 6 pages] by launching some weaker conditions on the self-map regarding a complete metric space and over the mapping F. In the article, we inaugurate Boyd-Wong type generalized F-\(\psi\)-contraction and prove some new fixed point results in partial metric spaces, also we deduce fixed point results involving cyclic Boyd- Wong type generalized F-\(\psi\)-contraction in the same setup. These results substantially generalize and improve the corresponding theorems contained in Wardowski ([D. Wardowski, Fixed Point Theory Appl., 2012 (2012), 6 pages] [D. Wardowski, N. Van Dung, Demonstr. Math., 47 (2014), 146–155]), Matthews [S. G. Matthews, Papers on general topology and applications, Flushing, NY, (1992), 183–197, Ann. New York Acad. Sci., New York Acad. Sci., New York, 728 (1994)], and others. The paper includes two applications and some illustrative examples to highlight the realized improvements.

Keywords

Fixed point, partial metric spaces, F-contraction, dynamic programming.

References

[1] M. Abbas, T. Nazir, S. Romaguera, Fixed point results for generalized cyclic contraction mappings in partial metric spaces, Rev. R. Acad. Cienc. Exactas F´ıs. Nat. Ser. A Math. RACSAM, 106 (2012), 287–297.
[2] M. Akram, W. Shamaila, A coincident point and common fixed point theorem for weakly compatible mappings in partial metric spaces, J. Nonlinear Sci. Appl., 8 (2015), 184–192.
[3] I. Altun, F. Sola, H. Simsek, Generalized contractions on partial metric spaces, Topology Appl., 157 (2010), 2778–2785.
[4] H. Aydi, E. Karapınar, A fixed point result for Boyd-Wong cyclic contractions in partial metric spaces, Int. J. Math. Math. Sci., 2012 (2012), 11 pages.
[5] D. W. Boyd , J. S. W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc., 20 (1969), 458–464.
[6] X.-J. Huang, Y.-Y. Li, C.-X. Zhu, Multivalued f-weakly Picard mappings on partial metric spaces, J. Nonlinear Sci. Appl., 8 (2015), 1234–1244.
[7] A. Hussain, M. Arshad, S. U. Khan, -Generalization of Fixed Point Results for F-Contractions, Bangmod Int. J. Math. & Comp. Sci., 1 (2015), 136–146.
[8] W. A. Kirk, P. S. Srinivasan, P. Veeramani, Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory, 4 (2003), 79–89.
[9] S. G. Matthews, Partial metric topology, Papers on general topology and applications, Flushing, NY, (1992), 183–197, Ann. New York Acad. Sci., New York Acad. Sci., New York, 728 (1994).
[10] G. Mınak, A. Helvacı, I. Altun, C´ iri¸type generalized F-contractions on complete metric spaces and fixed point results, Filomat, 28 (2014), 1143–1151.
[11] A. Nastasi, P. Vetro, Fixed point results on metric and partial metric spaces via simulation functions, J. Nonlinear Sci. Appl., 8 (2015), 1059–1069.
[12] S. Oltra, O. Valero, Banach’s fixed point theorem for partial metric spaces, Rend. Istit. Mat. Univ. Trieste, 36 (2004), 17–26.
[13] D. Paesano, P. Vetro, Suzuki’s type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces, Topology Appl., 159 (2012), 911–920.
[14] H. Piri, P. Kumam, Some fixed point theorems concerning F-contraction in complete metric spaces, Fixed Point Theory Appl., 2014 (2014), 11 pages.
[15] S. Romaguera, A Kirk type characterization of completeness for partial metric spaces, Fixed Point Theory Appl., 2010 (2010), 6 pages.
[16] S. Romaguera, Fixed point theorems for generalized contractions on partial metric spaces, Topology Appl., 159 (2012), 194–199.
[17] N.-A. Secelean, Iterated function systems consisting of F-contractions, Fixed Point Theory Appl., 2013 (2013), 13 pages.
[18] M. Sgroi, C. Vetro, Multi-valued F-contractions and the solution of certain functional and integral equations, Filomat, 27 (2013), 1259–1268.
[19] S. Shukla, S. Radenovi´c, Some common fixed point theorems for F-contraction type mappings on 0-complete partial metric spaces, J. Math., 2013 (2013), 7 pages.
[20] O. Valero, On Banach fixed point theorems for partial metric spaces, Appl. Gen. Topol., 6 (2005), 229-240.
[21] D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl., 2012 (2012), 6 pages.
[22] D. Wardowski, N. Van Dung, Fixed points of F-weak contractions on complete metric spaces, Demonstr. Math., 47 (2014), 146–155.

Downloads

XML export